# SDR SIMA07816

- Difficulty date: February 27, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION MAINTENANCE REPORTED THE LEFT FORWARD INBOARD, LEFT MIDDLE OUTBOARD, LEFT AFT OUTBOARD, LEFT AFT INBOARD, LEFT FLIGHT ATTENDANT, RIGHT FLIGHT ATTENDANT, RIGHT AFT INBOARD, RIGHT AFT OUTBOARD, AND RIGHT FORWARD INBOARD SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-05300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
